Going good my face is really starting to clear up and i'm actually happy for once not to have any blackheads and all that disgusting, nasty stuff all over my face. my lips are really chapped and when i wake up i have some white stuff by my face because the accutane is actually really starting to work and my face is always dry, but idk how to relieve that cuz it hurts in school when i try to eat or even open my mouth to talk.
So its going good, i have a headache which sucks and it gets pretty annoying because it comes up every other day sorta. Face broke out last night and my arms got really rashly and my whole arm was filled with a rash (guess only at night when i sleep the rash is really their); because i woke up this morning (25 min ago) and my arms are not rashly; but they aren't as bad as yesterday. But to say about my face its getting better each and everyday and i just hope its all over soon:) WISH ME LUCK:))
sorry about the long wait. really busy and everything, its crazy! so my update is good i guess.... my lips are really really chapped and the rash on my arm (right) keeps coming and going and whenever it comes back it gets worse and i always gotta hide it as much as possiable. My face is starting to breakout so idk whats going on their....i just want this to end, i actually thought about stoping because its starting to get really really annoying, but i know that in the long run it will work out for me; so I'm sticking with it for as long as i can handle.
alright yea sorry everyone its been awhile and I'm really busy with my new semester and everything. so a really quick update- my lips are getting very dry in the morning and chap stick's are becoming my best friend ahah! no more headaches and i can see that the rash that was their 5days ago went away finally. if you are thinking about taking this drug, you will have alot of problems in the first month because its just the accutane getting into your body and getting ready to change your life. Don't look at what TV says about it or anyone else my personal fact is that this drug is working and im loving it so far!.
My face is getting alot better an its worth it so far. here we go month 2
I went to the derm. monday and they said everything is going well, i should be done by summer because my mom was worried that in the summer you cant go outside cuz of the sun and accutane don't go well together. They looked at the rash and said it was totally normal so they gave me a prescription for "Vanos". The itching has stopped and i think its starting to go away. other then that nothing else to report, same old with the chipped lips and oily skin. I can also see that some Pimples are coming out at night but when i wake up are almost gone so i know its working over night. I just want this to all go away, its just taking for ever!
alright so yea alot to tell everyone! last night i was itching like crazy on my arm and i know its not poison ivy because i wasn't near any last night. Now this morning i have some rash. (ill put a pic up). its really itchy and my parents said not to itch it, of course and my lips are cracked and i'm using Vaseline all the time now... also my face is starting to break out i think so it might actually be getting to the breakout stage, but i still can't tell!!!
If anyone can comment telling me their experience with these problems?!!?
Really, Really, Really Dry Lips... doesn't feel good at all; every time i talk it hurts and its really starting to annoy me..... just wanted to let everyone who reads this that the dry lips start really early in treatment not a month like other people say. Also my face is starting to get alot better and idk if its oily yet eaither-just the dry lips are a big factor. Derm. on monday for check-up! Just gotta keep holding my head up high!
sorry i've been really busy. Quick Update: my lips have been really, really chaps and this started two days ago (Day5-Sunday). my face is starting to get oily and last night i saw these two pimples really come out and now its gone so i think its getting to the point where its starting to maybe break out... idk though!!!! i just still can't believe side effects are happening so early, when i was reading posts, and watching videos people said it took a month for all this to happen. guess my body is different.
i know i always do these posts the morning because i always see something in the morning and not during the day (in school). so this morning i actually just woke up and i have a little pain in my stomach. I can see my face getting clearer each day so i know this drug is working, but i mean is this common to have side effects so early on Once/Day 40MG of Claravis.... Comments Welcomed!!!
WOW so i don;t know if this is from not going to diving for about a week and just started last night.... but my left lower-back joints are really painful and its even hard to walk. skin is getting better i think, idk though!! lips are starting to get dry but not like bad..yett! I know theirs nothing to report but i still wanna make sure i go though each day explaining whats going on (even if theirs nothing) so anyone that is new to Accutane can know my story.
So I woke up and had the worst headache ever (I was told this happened) it lasted for about 3hours then went away. I didn't know I would already be seeing a side-effect this early into treatment. Other then that nothing really. my lips might be starting to become dry as well, not my face at all yet. Can't believe this stuff is working quickly...
Ill keep updating each day!!!!!
alright so after my insurance company rejected this medication due to the lack of information passed though Aetna, to CVS and to our derm. i am finally going to get my medication. My mom was very scared on letting me take this drug because of facts that came with it, and wouldn't let me get it at all, until me and my dad went to the Derm. and they said that i have tried all these other products and it was time to switch to this medication; to finally stop this. My dad quickly signed all the forms and we went home to tell my mom, and she was fine with it; also because awhile before that i had to do a report on it in school, and it explained basically that this drug wasn;t associated with IBD what soever. Let me tell you about myself. I have had Acne for about 6years now and am currently 16 years old. umm I really want to get rid of this Acne because it annoys me, and it just overall bothers me. I am alittle scared to start treatment because of what i have read, and heard abut this Drug and what can happen on it. I am not worried that bit just scared to take such a powerful drug. People have said that it will work out in the long run and just stick with it! Im going to put up a youtube video diary, so you can all see my start process. !!! wish me luck! leaving now